# SDR 96ZZZX1341

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4785C
- Make and model: Hiller UH-12B
- Aircraft serial: 312
- Engine: Frnkln 6V335B
- System (JASC): 7414 · Magneto/Distributor
- Part: Capacitor
- Part number: 1051676
- Condition: Failed
- Location: Rt Mag
- Part time: 7 hours
- Component: Bendix, S6RN23
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN RT MAG SELECTED DURING ENGINE RUN-UP CHECK, ENGINE FAILED.  OBSERVED EXCESSIVE SPARKING AND POINT WEAR (7 HRS SINCE NEW).  ENGINE RAN NORMALLY AFTER REPLACEMENT OF CAPACITOR AND POINT ADJUSTMENT.  SUSPECT MANUFACTURING DEFECT OF PMA CAPACITOR.
